arrow
Volume 3, Issue 4
Nonlinear Axisymmetric Deformation Model for Structures of Revolution

Ayman Mourad & Jawad Zaarour

Adv. Appl. Math. Mech., 3 (2011), pp. 420-447.

Published online: 2011-03

Export citation
  • Abstract

An axisymmetric formulation for modeling three-dimensional deformation of structures of revolution is presented. The axisymmetric deformation model is described using the cylindrical coordinate system. Large displacement effects and material nonlinearities and anisotropy are accommodated by the formulation. Mathematical derivation of the formulation is given, and an example is presented to demonstrate the capabilities and efficiency of the technique compared to the full three-dimensional model.

  • Keywords

Modeling, axisymmetry, nonlinear elasiticity, large deformations, numerical simulations.

  • AMS Subject Headings

74B20, 74G15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-3-420, author = {Mourad , Ayman and Zaarour , Jawad}, title = {Nonlinear Axisymmetric Deformation Model for Structures of Revolution}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2011}, volume = {3}, number = {4}, pages = {420--447}, abstract = {

An axisymmetric formulation for modeling three-dimensional deformation of structures of revolution is presented. The axisymmetric deformation model is described using the cylindrical coordinate system. Large displacement effects and material nonlinearities and anisotropy are accommodated by the formulation. Mathematical derivation of the formulation is given, and an example is presented to demonstrate the capabilities and efficiency of the technique compared to the full three-dimensional model.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.10-m1049}, url = {http://global-sci.org/intro/article_detail/aamm/177.html} }
TY - JOUR T1 - Nonlinear Axisymmetric Deformation Model for Structures of Revolution AU - Mourad , Ayman AU - Zaarour , Jawad JO - Advances in Applied Mathematics and Mechanics VL - 4 SP - 420 EP - 447 PY - 2011 DA - 2011/03 SN - 3 DO - http://doi.org/10.4208/aamm.10-m1049 UR - https://global-sci.org/intro/article_detail/aamm/177.html KW - Modeling, axisymmetry, nonlinear elasiticity, large deformations, numerical simulations. AB -

An axisymmetric formulation for modeling three-dimensional deformation of structures of revolution is presented. The axisymmetric deformation model is described using the cylindrical coordinate system. Large displacement effects and material nonlinearities and anisotropy are accommodated by the formulation. Mathematical derivation of the formulation is given, and an example is presented to demonstrate the capabilities and efficiency of the technique compared to the full three-dimensional model.

Ayman Mourad & Jawad Zaarour. (1970). Nonlinear Axisymmetric Deformation Model for Structures of Revolution. Advances in Applied Mathematics and Mechanics. 3 (4). 420-447. doi:10.4208/aamm.10-m1049
Copy to clipboard
The citation has been copied to your clipboard